Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Erosion (1750)
Date of Event
04/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented ipg exposed at the chest incision site 5 months post completion of chemotherapy for breast cancer.Physician placed the patient on antibiotics and brought the patient into the or 1 week later and removed the entire system.